Headaches, indigestion, diarrhea, light headedness, nasal congestion, runny nose, flushing (especially on face), short-term eyesight issues, heartburn, blurry vision and muscle aches are few often experienced side effects of erectile dysfunction medicines. Body pain may be throughout or in defined areas, such as lower back. OTC painkillers can give comfort in such scenarios. However, you ought to rule out other potential origins of your pain in a discussion with doctor. If ED drugs are to blame, ask your doctor for a pain killer that goes well with your ED medicine. However, if the pain doesn’t leave you even after painkillers, doctor’s advice should be sought immediately. You should also disclose any other health issue you have or medications you take as their incompatibility with ED drugs may be causing your back ache or other side effects. If so, the doctor can suggest another suitable ED treatment (penile pumps, shockwave therapy, surgery etc.), barring oral drugs. Also, few side effects of ED drugs are acute and need urgent medical attention. These include erections lasting above 4 hours (priapism), vision issues (blue haze, vision loss, blurriness, trouble telling one color from another, etc.) and sudden hearing problems.
I got erectile prob. some months back and d doctor gave m few medicines, oral. At first, it was all ok but for a week or 2, im hvng back pain frequently….could it due to those medicines? Wt r d side effects of dysfunction drugs?
1 doctor answered
Ask a FREE question to our experts!
Worried about your health? You can ask a free question right here and our experts will answer at the earliest. Tell us your symptoms (for eg: high fever, dry cough), provide some background or history of the problem (for eg: exists since childhood or last 3 months), mention your age, sex and any other information that you think might be important. Get free health tips, medical advice and much more from our in-house specialists.
75 anonymous users currently online